Jump to content
CrazyBoards.org

zoloft "withdrawl?" effects


Recommended Posts

I'm currently on 150mg zoloft and 50 mg seroquel. It's been okay, aside from sleeping 12 hours a day, except for when I'm awake.

Sometimes, I get those lovely brain shivers, regardless of the fact that I'm still taking my medication. I've stopped taking paxil before cold turkey, because I'm smart like that, so it seems familiar.

Anyone else in a similar position?

Link to comment
Share on other sites

Im not on zoloft Im on paxil, but I have been on a few and experienced the shivers and zaps and all the fun stuff. If you read the posts on this forum you will see that with all of the ssri's and some other medications too, it is quite common.

Actually imiprimine gave me way worse zaps than paxil has ever done. They were quite constant and never went away.

bzzzzzzzzzzz!

bzzzzzzzzzzz!

BZZZZZZZZZZZZZZZZ! 

I more liken it to that noise you hear when a bug flys into a bug light and gets zapped but good.  Never bothered me much, I considerd it a weird novelty.

CC~

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...